# SDR FDEA202207201786

- Difficulty date: July 20, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N164FE
- Make and model: Boeing 767-300
- Aircraft serial: 43554
- Aircraft time: 6,760 hours, 3,253 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 113T4110401
- Condition: Gouged
- Location: Lt Nr 5 Spoiler
- Component: Spoiler, Boeing
- Component part number: 113T4100401G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING #5 SPOILER LOWER SKIN GOUGED REPAIRED LEFT WING #5 SPOILER LOWER SKIN IAW FEDEX EA # H-5730-T0369501 AND B767-300F SRM 57-  70-01-2R AND 51-70-04-0G.
